Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Why Does It Seem Like The Day After I Take My Humira Shot My Joints & Body Are More Stiff & Tired Then Pre Shot?

Why Does It Seem Like The Day After I Take My Humira Shot My Joints & Body Are More Stiff & Tired Then Pre Shot?

Soo I take Humira once every other week. before covid I took it every week & I was starting to feel better but then I had to stop because we didn’t want my immune lowered.. anyways the day after I take my shot my joints & body seem more stiff & tired then pre shot. Does any one know why that is?

Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in